Hello. I'm 34 year old female and I would like to tell you more about my problem.
Just recently I have started to work as a history teacher in one high school and I didn’t believe that I will have so much problems with this strange anxiety.
I literally can't open my mouth in front all these kids.
A colleague has recommended me to take some Clonazepam these couple of days until I get used on all this. I agreed but I'm really worried to take this drug because of all those side effects that could occur. Could someone please tell me more about this!?
Hello. I'm very glad that someone is interested about possible side effects of some drug before he actually take it.
I was using this same drug for my seizures last year and that’s how I know so much about it. Although I have never experienced any side effects – there are many that you could experience.
Some of the most commons are drowsiness, dizziness, tiredness, weakness, dry mouth, diarrhea, upset stomach and changes in appetite. If you experience any of these- I suggest you to contact your general practitioner immediately. But, like I said, they occur very rarely and you really have no reasons to be worried!